# SDR SWAA2020021941474

- Difficulty date: February 1, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stanchion
- Part number: 149A81183
- Condition: Cracked
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD STANCHION ASSEMBLY 149A8118-3 CRACKED AT BS. 947.      / R&R STANCHION IAW SRM.
